# SDR SWAA2022012462709

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 31,874 hours, 14,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIPS LOOSE (BOTH SIDES) BY ROW 12 ; / [01] RESECURED EMERGENCY LIGHTING FLOOR STRIP AT ROW 12 PER SIP
